International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 0 | Views: 24

Student Project | Arts and Sciences | India | Volume 13 Issue 2, February 2024


Vague Generalized Beta* - Closed Sets in Vague Topological Spaces

Joan Merlin Jeraldin J.


Abstract: The aim of this paper to explore the notation of vague sets and define a new class of vague generalized ?*-closed sets in topological spaces. we are characterizations several examples and produced some theorems are given to explained the concepts to in this paper.


Keywords: Vague set, Vague topology, Vague generalized Beta*- closed set


Edition: Volume 13 Issue 2, February 2024,


Pages: 1742 - 1745


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top